Just started propecia..questions for users - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 9 of 9
  1. #1
    Junior Member
    Join Date
    Apr 2011
    Posts
    5

    Default Just started propecia..questions for users

    Just started taking propecia two days ago...Heard there were some nasty side effects. Anyone have any experience with them? I heard it can hinder building muscle (i workout) and i heard you also can get "manboobs" is this product really worth it? thanks

  2. #2
    Dr Representative Spex's Avatar
    Join Date
    Nov 2008
    Location
    UK
    Posts
    3,143

    Default

    Side effects often are triggered by the mind IMHO - too many go into the meds EXPECTING side effects. The mind is a powerful tool. I know 100000's og guys who had no issue with sides just benefits. You will always hear the negative rarely the positives.

    I have been on the meds 10+ years, no sides at all, i also think its a fertility drug as had twins (boy/girl) at the very first attempt

    If you convince yourself u are going to get the sides YOU WILL.

    Use this to help :
    http://www.baldtruthtalk.com/showthread.php?t=4809

    Best
    Spex
    Visit my website: SPEXHAIR

    Watch regular segments and interviews on The Bald Truth UK show

    View Media interviews www.spexhair.media

    Subscribe to my YouTube Channel : SpexHair Youtube

    I am not a doctor or medical professional and my words should not be taken as medical advice. All opinions expressed are my own unless stated otherwise. Always consult with your own family doctor prior to embarking on any form of hair loss treatment or surgery.

  3. #3
    Junior Member
    Join Date
    Mar 2011
    Location
    Toronto
    Posts
    4

    Default Propecia is very risky

    The sexual dysfunction issues that Propecia causes are real. Some men are effected and some men aren't however at this point in time there is no way to tell beforehand if you will be one of the men who becomes sexually handicapped by taking the drug.
    Before taking propecia I suggest you go to these sites to see the problems it is causing not only to male sexual health but also their nervous system. Don't be surprised if this drug is taken off the market in a few years.

  4. #4
    Inactive
    Join Date
    Apr 2011
    Location
    Agat
    Posts
    1

    Default

    good post,interesting

  5. #5
    Senior Member
    Join Date
    Mar 2011
    Posts
    134

    Default

    read about it here. Good site

    http://www.hairlosssucks.com/propecia.htm

  6. #6
    Junior Member
    Join Date
    May 2011
    Posts
    2

    Default

    Quote Originally Posted by mothernature View Post
    read about it here. Good site

    http://www.hairlosssucks.com/propecia.htm
    That site is hilarious. Those photos of apparent successes in particular.
    Some of them have supposedly gone from a norwood 5/6 to 1/2. Dream on.
    Propecia maintains what you have at the beginning of treatment (at best).

  7. #7
    Inactive
    Join Date
    Apr 2011
    Posts
    97

    Default

    Quote Originally Posted by Spex View Post
    I have been on the meds 10+ years, no sides at all, i also think its a fertility drug as had twins (boy/girl) at the very first attempt

    Best
    Spex
    Come on, this is a ridiculous statement especially coming from a supposed MD. There are plenty of articles in the medical literature that show Propecia causes infertility by damaging sperm morphology. There are many more case reports in the FDA that show men remain infertile after quitting the drug. If anything, the drug harms fertility though this is likely a rare side effect like the persistent impotence. More FDA label changes on the way...

  8. #8
    Senior Member Havok's Avatar
    Join Date
    Apr 2011
    Posts
    158

    Default

    i hope nobody takes propecia except me.

    http://www.propecia.com/finasteride/...s.jsp?WT.svl=2

    read it. take it or leave it. if you're afraid of side even in the slightest then don't take it. it's simple really.

  9. #9
    Senior Member
    Join Date
    Apr 2011
    Posts
    748

    Default

    For the millionth time : I started using Propecia when it first came out. Switched to Avodart one year and 4 months ago and now I'm going back to Fin. NEVER EVER experienced any sexual sides. I've mentioned this elsewhere but I'm a guy with a low sex drive to begin with -maybe due to depression- so if these drugs do have the sexual side effects that we keep hearing about I should be completely impotent by now.

    This is what you need to know, even an advil can kill if the person is somehow allergic to it one way or another. A stupid peanut can kill a person who's allergic to peanuts. Does that mean peanuts is dangerous and should be band ????

    ALL the god damn drugs out there have side effect that can be 100 times worse than the sides from Fin and no body says shit. Viagra can cause blindness. Why arent people up in arms ....?

    Give it a try and don't be almost expecting those sides and see what happens.

    Like the guy above said, take it or leave it. If you keep listening to the anti-Fin people you'll get side effects just looking at Fin pills.

Similar Threads

  1. Replies: 7
    Last Post: 10-19-2011, 01:29 PM
  2. Propecia users please help!
    By balding23 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 10
    Last Post: 04-07-2011, 11:23 AM
  3. Hairmax laser comb users or past users
    By simonsays86 in forum Hair Loss Treatments
    Replies: 1
    Last Post: 09-29-2010, 08:56 PM
  4. Just started Propecia and maybe im over reacting.
    By nassau in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 02-25-2010, 03:12 PM
  5. Just started propecia
    By daz1985 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 02-25-2009, 11:55 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Eyebrow transplantation
Today 11:31 AM
Last Post By AlexPuck
Today 11:31 AM
My hair transplant story Denis Pichugin
01-29-2021 05:48 PM
Last Post By Olive
Today 07:21 AM
Hair loss question
07-25-2017 11:50 AM
Last Post By mike100
Today 05:38 AM
Can Someone Do My Essay Cheap ?
Today 03:18 AM
Last Post By charlotteanderson
Today 03:18 AM